MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE VENTED NOKOR 16X1 TW; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE VENTED NOKOR 16X1 TW; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Model Number 305213
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that needle vented nokor 16x1 tw had foreign matter.The following information was provided by the initial reporter: material no.: 305213 batch no.: 0143230.It was reported that there was flashing and angel hair.
 
Additional Manufacturer Narrative
H.6.Investigation: a device history record review was performed for provided lot number 143230.The review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this incident, the samples from a similar complaint were used in the investigation.One photo was provided.The photo shows a needle assembly with plastic flash at the bottom part of the plastic needle hub.Additionally, 1000 samples were received and the samples came in 10 shelf boxes of 100 each.A visual inspection was performed, the needle hub flash was confirmed.The cause for this defect could have resulted from an issue from the mold the mold and the defective sample was not detected during the molding inspections and the next processes.
 
Event or Problem Description
It was reported that needle vented nokor 16x1 tw had foreign matter.The following information was provided by the initial reporter: material no.: 305213 batch no.: 0143230 it was reported that there was flashing and angel hair.

Brand Name
NEEDLE VENTED NOKOR 16X1 TW
Common Device Name
MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10865146
Report Number1911916-2020-01044
Device Sequence Number2465433
Product Code GAA
UDI-Device Identifier00382903052134
UDI-Public00382903052134
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Model Number305213
Device Catalogue Number305213
Device Lot Number0143230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer11/21/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1